# SDR RAIA00502028

- Difficulty date: February 19, 2005
- Submitted: February 23, 2005
- Operation: Air carrier
- Aircraft: N568HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41086
- Aircraft time: 17,825 hours, 19,920 cycles
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Connector
- Condition: Dirty
- Location: Rpm Sensor
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: D

## Discrepancy

LT ENGINE QUIT AFTER START-UP.  MAINTENANCE CLEANED RPM SENSOR CONNECTOR AND OPS CHECKED GOOD.
